MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR POROUS FEMUR WITH HA NANO, 7L

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR POROUS FEMUR WITH HA NANO, 7L
Model Number 244-01-107
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The pressfit femur did not full grow in.This caused it to become lose.It had to be taken out and a cemented femur was used.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00393678_1644408-2022-01693; 244-02-105, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR POROUS FEMUR WITH HA NANO, 7L
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24609456
Report Number1644408-2026-00444
Device Sequence Number13158246
Product Code MBH
UDI-Device Identifier00190446364481
UDI-Public00190446364481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number244-01-107
Device Lot Number3248A1037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
341-11-707 4011A1029
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale